skip to Main Content

Register to Become a Member Today

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #12725

    calvss
    Member

    I’m 45 a had a full hystrecomy on 13th March.. Had several infections and felt really low since.. Just been prescribed 1mg of estradiol and worried about side effects. Had an eating disorder that’s now under control but petrified this will cause weight gain?

    #277047

    iona22
    Member

    Come and join us on the March moonstones. We had our ops at the same time. Mine was the 9th March.
    I’m on hrt patches of 75 mcg patches have less medications in them as they don’t have to pass through your liver.
    I’ve lost 4 stone in weight recently and don’t want to put it back on either. I’m sure it’s being menopausal rather than hrt that would cause weight gain but healthy eating and exercise will help.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.

Register to Become a Member Today

Back To Top